# SDR HALA0700106

- Difficulty date: March 16, 2007
- Submitted: March 17, 2007
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 66,938 hours, 12,154 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Bearing
- Condition: Worn
- Location: Nr 2 Idg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, NUMBER 2 IDG OVERFILL PORT COVER RETAINING BEARINGS WORN OUT.  REPLACED COVER ENGAGES NORMALLY.
